| contributor author | J. M. Duva | |
| date accessioned | 2017-05-08T23:31:44Z | |
| date available | 2017-05-08T23:31:44Z | |
| date copyright | September, 1990 | |
| date issued | 1990 | |
| identifier issn | 0021-8936 | |
| identifier other | JAMCAV-26324#577_1.pdf | |
| identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/106406 | |
| description abstract | Herein we establish general formulae for characterizing the singular behavior at the apex of a wedge of nonlinear material of arbitrary size undergoing plane-strain finite deformation. Two sets of boundary conditions are considered: (a) both wedge flanks are clamped, and (b) one flank is clamped and the other free. The mode of deformation is obtained in one simple case for illustration. | |
| publisher | The American Society of Mechanical Engineers (ASME) | |
| title | The Singularity Strength at the Apex of a Wedge Undergoing Finite Deformations | |
| type | Journal Paper | |
| journal volume | 57 | |
| journal issue | 3 | |
| journal title | Journal of Applied Mechanics | |
| identifier doi | 10.1115/1.2897061 | |
| journal fristpage | 577 | |
| journal lastpage | 580 | |
| identifier eissn | 1528-9036 | |
| keywords | Deformation | |
| keywords | Wedges | |
| keywords | Boundary-value problems | |
| keywords | Formulas AND Plane strain | |
| tree | Journal of Applied Mechanics:;1990:;volume( 057 ):;issue: 003 | |
| contenttype | Fulltext | |